# SDR FDEA202409051245

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 63,867 hours, 30,712 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE24633333E0146
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING KSDF LEFT ECAM DISPLAYED GREEN HYD SYS LO PR. AFTER RUNNING STEPS ON ECAM AND   FOLLOWED QRH WHICH LED TO GRAVITY EXTENSION OF THE LANDING GEAR BECAUSE THERE WAS NO GREEN HYDRAULIC FLUID.
